# SDR VNAA2010031100004

- Difficulty date: March 7, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 13,952 hours, 14,601 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT TENTH STAGE DUCT RED MESSAGE IN FLIGHT EN ROUTE FROM HSV TO CLT.  AIRCRAFT DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND REMOVED AND REPLACED TWO (2) HEAT SENSING ELEMENTS IN THE LT TENTH STAGE DUCT LOOPS USING THE AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE PERFORMED USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
